# SDR SA07077

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE IN THE FORWARD CABIN.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY LIGHTS.  OPERATIONALLY CHECKS OK.
